Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Excessive vomiting. On fluids. Reason?

Hi good morning .. I'm 33 I've been throwing up 5 times a week for bout 3 months now morning. I'm not pregnant. Its looks like a lot of spit or if I eat around 10:30pm I'm throwing up that food also the next morning. If I wake up and drink anything water, juice it comes up. Do you have any idea of what could be causing this ? Doesn't last all day only when I wake up in the mornings
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
Since this last so long this is something that should be evaluated. There can be esophageal or stomach disoder, stenosis or stricture. I suggest to do gastroscopy. It is hard to explain why does this vomiting last for 3 months. There is small possiblity that gastrocolitis can give such symptoms. Try to find is there particular food which aggravate vomiting,but further testing should definitely be done.
Wish you good health.
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor